World Trauma Congress 2016 | August 17-20, 2016, New Delhi, India 3rd International Congress of the World Coalition for Trauma Care &
8th Annual Conference of the Indian Society for Trauma and Acute Care

Attending

2500 Delegates

Faculty

250 Trauma Experts

About

About WTC 2016

Welcome to WTC 2016

With immense pleasure, we welcome you to the World Trauma Congress 2016, to be held at New Delhi, India from Aug 17th through 20th, 2016. The congress co-hosted by the Indian Society for...

read more
About India

About India

India is undoubtedly the most diverse nation in the world. Renowned for its rich cultural attractions and natural beauty, this land of one billion people with a variety in languages, cultures, ethnic groups,...

read more
snowflake template image news

About Delhi

India’s capital and a major gateway to the country, contemporary Delhi is a bustling metropolis, which successfully combines in its folds - the ancient with the modern. One of the most...

read more

Programme

Programme at a Glance

Day 1 : 18th August 2016 (Thursday)

Time Main Plenary (Hall A) (1200) Hall - F (378) Hall - E (263) Hall - D (171) Hall - C (150) Hall - B (60) Vigyan Bhawan Annexe
Hall - G (78) Hall - H (68) Hall - I (65)
8:30 Nursing Conference Session I Society of Trauma Nurses (STN) Society Session I - Pan-American Trauma Society Trauma Session I Pre-hospital care A.O.Alliance Foundation Session Broken bones don't mean broken lives – Improving fracture care in LMICs Oral Paper Sessions
8:45 Session 1A Session 1B Session 1C
9:00 Airway/Maxillofacial Critical Care
9:15
9:30
9:45
9:45 - 10:00 Break to move between Sessions
10:00 Nursing Conference Session II Society Session- II American Association for Surgery of Trauma Trauma Session II Trauma Systems Disaster Management in Israel - Rambam Health Care Campus Oral Paper Sessions
10:15 Session 2A Session 2B Session 2C
10:30 Disaster Education
10:45
11:00
11:15
11:15 - 11:30 Break to move between Sessions
11:30 Plenary Session for Key Note Talks I (2Speakers x 30 min +15 min) Prof. M.C. Misra, Prof. Raul Combra
11:45
12:00
12:15
12:30
12:45
13:00 Inaugural Ceremony
13:15
13:30
13:30 - 14:00 LUNCH
14:00 Plenary Session for Key Note Talks II (3 Speakers x 30 min + 15 min)
14:15
14:30
14:45
15:00
15:15
15:30
15:45
15:45 - 16:00 Break to move between Sessions
16:00 Nursing Conference Session III Society Session III European Society for Trauma & Em. Surgery (ESTES), Austrian TS and Australian TS Trauma Session - III Early Resuscitation National Disaster Management Authority (NDMA - India) Session on Disaster Management Oral Paper Sessions
16:15 Session 3A Session 3B Session 3C
16:30 Trauma Emergency Room Trauma Surgery
16:45
17:00
17:15
Break to move between Sessions
17:30 Nursing Conference Session IV Society Session IV American College of Surgeons - Committee on Trauma Trauma Session - IV Truncal Haemorrhage/ Trauma Trauma Care around the world l Oral Paper Sessions
17:45 Session 4A Session 4B Session 4C
18:00 Hemostasis Infections
18:15
18:30
18:45


Day 2 : 19th August 2016 (Friday)

Time Main Plenary (Hall A) (1200) Hall - F (378) Hall - E (263) Hall - D (171) Hall - C (150) Hall - B (60) Vigyan Bhawan Annexe
Hall - G (78) Hall - H (68) Hall - I (65)
8:30 Trauma Session - V Damage Control Society Session V LATES + SBAIT AITSC Session Special Session on Current Concepts in Medical Textiles Meeting of the WCTC Oral Paper Sessions
8:45 Session 5A Session 5B Session 5C
9:00 Pediatric trauma Neurotrauma Trauma Surgery
9:15
9:30
9:45
9:45 - 10:00 Break to move between Sessions
10:00 Plenary Session for Key Note Talks III (2Speakers x 30 min +15min)
10:15
10:30
10:45
11:00
11:15
11:15 - 11:30Break to move between Sessions
11:30 Trauma Session - VI Trauma Critical Care Society Session VI Australasian Trauma Society ATLS International Session Special Session of the Ministry of Health and Family welfare, Govt. of India - "Efforts of Ministry of health to improve trauma Care in india" Oral Paper Sessions
11:45 Session 6A Session 6B Session 6C
12:00 Neurotrauma Orthotrauma
12:15
12:30
12:45
LUNCH
13:30 Plenary Session for Key Note Talks IV (3 Speakers x 30 min +15 min)
13:45
14:00
14:15
14:30
14:45
15:00
15:15
Break to move between Sessions
15:30 Trauma Session - VII Issues in Abdominal Trauma Society Session VII Korean Society for Acute Care Surgery International Committee on Red Cross Topic: War injuries in conflic Zones Round Table Session Meeting of the WHO Expert Group Group on Road Safety Oral Paper Sessions
15:45 Session 7A Session 7B Session 7C
16:00 Pre Hospital Trauma Radiology
16:15
16:30
16:45
Break to move between Sessions
17:00 Trauma Session - VIII Critical Care Issues in Trauma Society Session VIII Trauma Association of Canada/ Roads for Life, Lebanon/ ICRC/ UM Session of The Indian Society & Acute Care Round Table Session Meeting of the WHO Expert Group Group on Road Safety Oral Paper Sessions
17:15 Session 8A Session 8B Session 8C
17:30 Rehabilitation Soft Tissue
17:45
18:00
18:15


Day 3 : 20th August 2016 (Saturday)

Time Main Plenary ( Hall A) (1200) Hall - F (378) Hall - E (263) Hall - D (171) Hall - C (150) Hall - B (60) Vigyan Bhawan Annexe
Hall - G (78) Hall - H (68) Hall - I (65)
8:30 Trauma Session - IX Trauma Rehabilitation Society Session IX Singapore Trauma Society Plastic and Recon Surgery in Trauma IRF Session on Road Safety and Safe road mobility Oral Paper Sessions
8:45 Session 9A Session 9B Session 9C
9:00 Torso Trauma Torso Trauma
9:15
9:30
9:45
Break to move between Sessions
10:00 Plenary Session for Key Note Talks V(3 Speakers x 30 min +15 min)
10:15
10:30
10:45
11:00
11:15
11:30
Break to move between Sessions
11:45 Trauma Session - X Ortho-Trauma Society Session XI Japan II Military surgery organisation (Armed Forces Medical Services) IRF Session on Road Safety and Safe road mobility Oral Paper Sessions
12:00 Session 10A Session 10B Session 10C
12:15 Torso Trauma Trauma Systems
12:30
12:45
13:00
LUNCH
13:45 Trauma Case Presentations with Trauma Experts on Panel (90 min)
14:00
14:15
14:30
14:45
15:00
15:15
15:30
Break to move between Sessions
15:45 Trauma Session XI : Rural Trauma Society Session XII Japan III ISTAC Session on Organ Donation Trauma Care in Fast Growing Econmies Oral Paper Sessions
16:00 Session 11A Session 11B Session 11C
16:15 Translational Research in Trauma Vascular Trauma
16:30
16:45
17:00
Break to move between Sessions
17:15 Final Panel Disussion by top Experts on their thoughts about Future of Trauma Care - Looking 30 years Ahead
17:30
17:45
18:00
18:15


Congress Networking Events

Opening Ceremony
Thursday, 18th August, 2016
Welcome Reception (In Evening)
Thursday, 18th August, 2016
Congress Banquet
Friday, 19th August, 2016

Important Dates

Event Date
Start of Online Registration and Abstract Submission 1st May, 2015
Deadline for submission of Abstract 31st March, 2016
Deadline for registration at Pre- Early bird registration 30th April, 2016
Notification of abstract acceptance 10th April, 2016
Deadline for Early bird registration and cancellation of Registration 1st May, 2016
Deadline for congress registrations 31th July, 2016
Pre Congress Workshop & Courses 15th-17th August, 2016
Main Congress 17th-20th August, 2016

Registration Information

Online Registration

The direct link to Online-Registration for 3rd WTC can be found on the bottom of this page.


Registration Fees

Pre Early Bird Registration
1st May 2015 - 30th April 2016
Early Bird Registration
1st May - 31st May 2016
Regular Registration
1st June - 31th July 2016
International Delegates
Doctors
USD 300 USD 400 USD 500
International Delegates / Doctors from LMIC USD 250 USD 350 USD 450
International Delegates / Residents USD 200 USD 300 USD 400
International Delegates Nurses/Allied Health USD 150 USD 200 USD 250
Delegates Doctors (India / SAARC Nations) INR 8000 INR 12000 INR 20000
ISTAC® Members and ATLS India Family INR 7000 INR 10000 INR 15000
Delegates (Resident From India / SAARC Nations) INR 5000 INR 7500 INR 12500
Delegates (Nurses/Allied Health From India / SAARC Nations) INR 3000 INR 5000 INR 8000
Accompanying Person USD 150 /INR 5000 USD 225 /INR 10000 USD 300 / INR 15000
Banquet Dinner USD 75 / INR 1500 USD 75 / INR 1500 USD 75 / INR 1500

Pre Conference Workshops

Workshops Fee Date Venue Seats Download
1 Advanced Trauma Life Support Course (ATLS) USD 600 / INR 20000 15,16,17 August 2016 JPN Apex Trauma Centre & AIIMS 40 (Registration Closed)
2 Advanced Trauma Care for Nurses (ATCN) USD 200 / INR 10000 15,16,17 August 2016 JPN Apex Trauma Centre & AIIMS 16 (Registration Closed)
3 AIIMS Ultrasound Trauma Life Support (AUTLS) USD 150 / INR 7500 16 August 2016 JPN Apex Trauma Centre & AIIMS 32
4 National Disaster Preparedness Course for Hospitals (Academy of Traumatology) USD 150 / INR 7500 16, 17 August 2016 JPN Apex Trauma Centre & AIIMS 32 Programme
5 AIIMS Critical Care Course (ACCC) USD 150 / INR 7500 16, 17 August 2016 JPN Apex Trauma Centre & AIIMS 24 Programme
6 Workshop on Basics of Ventilation for Surgeons USD 100 / INR 5000 16 August 2016 JPN Apex Trauma Centre & AIIMS 24 Programme
7 Workshop on Trauma Nursing USD 100 / INR 5000 17 August 2016 JPN Apex Trauma Centre & AIIMS 32 Programme
8 Workshop on Hospital Infection Control USD 100 / INR 5000 16 August 2016 JPN Apex Trauma Centre & AIIMS 24 Programme
9 Workshop on Trauma Radiology USD 100 / INR 5000 17 August 2016 JPN Apex Trauma Centre & AIIMS 24
10 Psychological First Aid - (PFA) USD 50 / INR 1000 16 August 2016 CMET- AIIMS 30 Programme
11 Cadaver Based Ultrasound Guided Nerve Blocks USD 100 / INR 5000 17 August 2016 JPN Apex Trauma Centre & AIIMS 24 Programme
12 Pelvic Acetabulum Cadaveric Course USD 150 / INR 7500 16, 17 August 2016 JPN Apex Trauma Centre & AIIMS 24 Programme
13 Reconstructive Surgery for Trauma Surgeons USD 100/ INR 5000 16 August 2016 JPN Apex Trauma Centre & AIIMS 20

Cancellation Policy for Congress Registration

Cancellation on or before 31st Dec 2015 Refund of 75% of the registration fees
Cancellation between 1st Jan to 31st March 2016 Refund of 50% of the registration fees
Cancellation between 1st April to 31st May 2016 Refund of 25% of the registration amount paid
Cancellation on or after 1st June 2016 No amount will be refunded

* No refund will be made for amount paid for Pre congress workshop & Courses and for the banquet dinner.


Please note: ISTAC® member fees will be applicable to members of ISTAC only. However, you can become a member now to avail the discounted rate.


* Nurses and Residents shall have to furnish a supporting document (Valid ID Card with designation/ Letter of Recommendation from Head of Institution) in order to apply in this category. Kindly send pdf document to secretariat@wtcindia2016.org


Note that registrations can be accepted online and offline and confirmed upon receipt of full payment. Online registration will be preferred.

Please present your letter of confirmation at the registration desk upon arrival.

Grants and Awards

GRANTS
To apply for a grant please contact the ISTAC® Administrative Office:
Deadline for application and further information will be announced on the WTC website

THE FOLLOWING PRIZES WILL BE AWARDED:
- Best Oral Presentations
- Best Poster Presentations

Best Oral and Poster Presentations will be elected by a jury during an appointed session. Further information will be made available through the website

Abstract Submission

Oral and Poster Presentation

Participants are requested to submit abstracts online to the Congress Secretariat from FRIDAY, 1st May, 2015 until THURSDAY, 31st March, 2016. Please note that abstracts can only be submitted online.

  1. Multidisciplinary Trauma Care
  2. Trauma Critical & Intensive Care
  3. Complex Musculo-Skeletal Trauma
  4. Trauma Reconstructive Surgery
  5. Cerebrospinal Trauma
  6. Torso Trauma
  7. Vascular Trauma
  8. Facio-maxillary Trauma
  9. Military Injuries
  10. Disaster Medicine
  11. Trauma Education and Simulation
  12. Trauma systems, Quality Improvement and Patient Safety
  13. Trauma Radiology
  14. Hospital Infection Control
  15. Trauma Haemostasis
  16. WHO (Global Alliance for the Care of Injured and Decade of Action for Road Safety)
  17. Prehospital Care
  18. Trauma rehabilitation
  19. Trauma nursing
  20. Basic Sciences
  21. Translational research
  22. Miscellaneous

During the submission process, authors may indicate their preferred presentation type (Oral Presentation or poster presentation). The final decision in regards to the presentation type, however, will be taken by the Scientific Committee.

Submission of an abstract constitutes a commitment by the author to present at the congress if accepted.

Abstracts may be submitted in English only. Please make sure that special characters and symbols are inserted correctly through the toolbar provided. Authors will be able to draft the abstracts online and may return to the site to edit the texts of the abstracts if necessary. Authors are free to finalize their texts and submit their abstracts at any time before THURSDAY, 31st March, 2016, 12:00 CET+1..
No changes can be made after this deadline. No presenter changes will be possible after this deadline.

Notification of acceptance and information regarding presentations will be forwarded to the authors immediately after the reviewing process by e-mail (Monday, 11th April, 2016).

If an abstract is accepted it is mandatory for the presenting author to attend the congress.

Modalities of free paper and poster presentations will be sent with the notification of acceptance. Accepted posters will be accessible to delegates in the poster exhibition area.

For an abstract to be included in the final scientific program, it is mandatory for the presenting author to register for the congress and to settle payment as soon as the notification of abstract acceptance is received and not later than SUNDAY, 10th April, 2016. 12:00 CET+1.

By submitting an abstract, copyrights of the abstracts shall be transmitted automatically to The Indian Society for Trauma and Acute Care (ISTAC®). Abstracts will be published in the ISTAC®; proceedings of WTC 2016.

Abstract Guidelines

  • Language: All abstract must be written in English. Please write as simply as possible and avoid language mistakes.
  • Number of Authors: Four authors are allowed for an abstract (Abstract Presenter +3 co-authors). The presenting author will by default be listed first and he/she will also be the contact author. It is mandatory to furnish the presenter’s full name and professional address. The affiliation of all authors must be entered.
  • Word Count: The abstract text should not contain more than 300 words approx.
  • Font: Abstract should be written in desired fields and the fonts.
  • Tables: Abstract should not contain any tables.
  • Pictures: No images, graphs or illustrations are allowed in the abstract.
  • Spelling and Grammar: It is the author’s responsibility to submit a correct abstract. Any error in spelling, grammar or scientific fact will be reproduced as typed by the author.
  • Subspecialty: The topic / theme is the general heading under which your submitted abstract will be reviewed and later published in the congress printed materials if accepted. Please choose the topic/theme which best describes the subject of your abstract. However, the Scientific Committee reserves the right to decide on final assignment upon abstract selection.

Abstract Draft

  • Do not begin sentences with numerals. Standard abbreviations may be used without definition.
  • Background/Hypothesis: Indicates the purpose and objective of the research, the hypothesis that was tested or a description of the problem being analyzed or evaluated.
  • Material & Method: Describes the setting/location for the study, study design, study population, data collection and methods of analysis used.
  • Results & Discussion: Present as clearly as possible the findings/outcome of the study, with specific results in summarized form.
  • Conclusion: Under this you should give an answer to the hypothesis in light of the data of your study. You should be able to state clear conclusions rather that "Just say the result will be presented later on."
  • Choice of Presentation: Kindly give your choice of presentation as for e-posters and/or free papers. However, greater weightage will be given to original research studies for free papers.

Accommodation

S.No. Hotel Address Distance from
Venue
Single room
INR
Single room
USD
Double room
INR
Double Room
USD
 
1 Hotel Lalit New Delhi 5 Kms 6750 113 7200 120 Book Online
2 Le Meridian New Delhi 3 Kms 8500 142 8500 142 Book Online
3 Vivanta by Taj Ambassador New Delhi 3 Kms 5000 84 6100 102 Book Online
4 The Park New Delhi 5 Kms 5500 92 5500 92 Book Online
5 Hotel Metropolitan New Delhi 5 Kms 6000 100 6000 100 Book Online
6 Hotel The Royal Plaza New Delhi 3 Kms 6000 100 6000 100 Book Online
7 Hotel Africa Avenue, Safdarjung Enclave New Delhi 9 Kms 3000 50 3000 50 Book Online
8 Hotel Africa Avenue, Greater Kailash New Delhi 12 Kms 3000 50 3000 50 Book Online
9 Hyatt Regency New Delhi 9 Kms 7200 120 7700 130 Book Online
10 Shangri La New Delhi 3 Kms 7700 130 7700 130 Book Online
11 Hotel Sunstar New Delhi 9 Kms 2600 40 2600 40 Book Online

Terms & Conditions - Hotel Rooms

  • Hotel rooms are secured by Cox and Kings Limited at a special conference tariff for the participants to WTC 2016
  • Conference special rates are valid for rooms blocked within 15 - 20 August 2016 and booked through Cox and Kings Limited
  • Presently applicable Government Service tax of 4.5% will be charged extra.
  • The Government reserves the rights to revise the taxes. Taxes as applicable on the date of stay will be charged.
  • The special room tariff is inclusive of buffet breakfast at the coffee shop
  • Personal expenses such as telephone calls, food & beverage bills, room service and use of mini bar should be paid by the guest directly to the hotel at the time of check out.
  • The official Check in time is 14.00 hrs and Check out time 12:00 hrs. Early arrival before 10 AM or late departure beyond 2 PM will be charged as one night’s stay.
  • All rates quoted are in Indian Rupees (INR) & USD
  • It is the responsibility of the participant to ensure that passports, travel documents and visas are valid for travel.
  • We suggest that clients should be covered by Travel, Medical, Accident and other types of insurance. These cannot be obtained in India.

Cancellation & Retention Policy – Hotel Rooms

  • Hotel cancelled 60 days prior : No cancellation charge
  • Hotel cancelled between 45 – 30 days : 01 night cancellation charge
  • Hotel cancelled less than 30 days : 100% cancellation charge

For any query related to Hotel Accommodation & Tours, please contact undersigned:

Mr. Deep Kumar Yadav
Email : ibtconf.del@coxandkings.com
Contact-During office hours : +91 11 26767931
After office hours : +91 9711992118

Tours

About WTC 2016

The Golden Triangle

Enjoy a taste of India on this spectacular tour to the most famous sights in the subcontinent. Your journey takes you to India’s 'Golden Triangle', beginning...

Know more
About India

Temples of India

Visit Khajuraho, situated in the heart of India in the state of Madhya Pradesh, Khajuraho lies in the forested plains of the region of Bundelkhand and world renowned for its temple...

Know more
snowflake template image news

Sun and Sand

Watered by the gleaming Arabian Sea and nurtured by the fertile monsoon, the former Portugese colony and the youngest state in India – Goa, presents a picture of verdent fertility...

Know more

About WTC 2016

Serene South

A program dedicated to the spirit of South India, this one concentrating on the amazing states of Kerala, the spice coast of India. Caressed by the waves of the Arabian Sea,...

Know more
About India

Divine East

Starting from Kolkata you will be taken to the to Puri. Highlights include a stroll along Puri’s lively beach promenade and a rooftop viewing of the 12th century...

Know more
snowflake template image news

Villages of West Bengal

Our first stop of this tour will be Bishnupur, home to a collection of elaborate terracotta temples that resemble tiny jewel boxes. The Shyama Raya temple was...

Know more

snowflake template image news

The Eastern Triangle

Taste the India's godly beautified West India starting from Darjeeling one of the most popular scenic places. Highlights include the visit of Tiger Hill and Ghoom Monastery...

know more

Contact Us

Event Location

World Trauma Congress 2016 Venue
Vigyan Bhawan, New Delhi

Pre Conference Workshops
AIIMS Main campus and J P N Apex Trauma Centre, AIIMS, New Delhi - 110029

Conference Secretariat
Room Number 305 & 306, J P N Apex Trauma Centre, AIIMS, New Delhi - 110029
secretariat@wtcindia2016.org
Ph: +91 11 26731070 & 26731164